Temperature waves in an ideal gas with nonlinear heat conduction
Differencialʹnye uravneniâ, Tome 15 (1979) no. 11, pp. 2034-2038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_11_a11,
author = {K. B. Pavlov and L. D. Pokrovskii and S. N. Taranenko},
title = {Temperature waves in an ideal gas with nonlinear heat conduction},
journal = {Differencialʹnye uravneni\^a},
pages = {2034--2038},
year = {1979},
volume = {15},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_11_a11/}
}
TY - JOUR AU - K. B. Pavlov AU - L. D. Pokrovskii AU - S. N. Taranenko TI - Temperature waves in an ideal gas with nonlinear heat conduction JO - Differencialʹnye uravneniâ PY - 1979 SP - 2034 EP - 2038 VL - 15 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_11_a11/ LA - ru ID - DE_1979_15_11_a11 ER -
K. B. Pavlov; L. D. Pokrovskii; S. N. Taranenko. Temperature waves in an ideal gas with nonlinear heat conduction. Differencialʹnye uravneniâ, Tome 15 (1979) no. 11, pp. 2034-2038. http://geodesic.mathdoc.fr/item/DE_1979_15_11_a11/